| Model Number |
5537-G-525 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: triathlon asymmetric x3 patella; cat# 5551-g-381-e ; lot# dmt7.Tri ts femur sz5 right; cat# 5512-f-502; lot# gxy7u.Tri ts baseplate size 5; cat# 5521-b-500; lot# gyt3ga.Triathlon femoral distal augment 5mm - size 5 right; cat# 5540-a-502; lot# ib49e (quantity 2).Tri post augment sz5 5mm; cat# 5543-a-500; lot# har9s.Tri post augment sz5 5mm; cat# 5543-a-500; lot# h3x9t.Tri lm/rl tib aug sz5 10mm; cat# 5546-a-501; lot# erfxn8a.Tri rm/ll tib aug sz5 10mm; cat# 5546-a-502; lot# erfxp0a.Triathlonctrfemconeaug sz 6r; cat# 5549-a-662; lot# l03k.Triathlon cemented stem-12mm x 150mm; cat# 5560-s-312; lot# 0064179e.Tri press-fit stem 16x150mm; cat# 5566-s-016; lot# 0071739a.It cannot be determined which, if any of these devices may have caused or contributed.To the patient's experience.H3 : not returned.
Event or Problem Description
It was reported that the patient's right knee was revised due to infection.All implants were removed and a spacer was placed.
Additional Manufacturer Narrative
Correction to: the following devices were also listed in this report: triathlon asymmetric x3 patella; cat# 5551-g-381-e ; lot# dmt7; tri ts femur sz5 right; cat# 5512-f-502; lot# gxy7u; tri ts baseplate size 5; cat# 5521-b-500; lot# gyt3ga; triathlon femoral distal augment 5mm - size 5 right; cat# 5540-a-502; lot# ib49e (quantity 2); tri post augment sz5 5mm; cat# 5543-a-500; lot# har9s; tri post augment sz5 5mm; cat# 5544-a-500; lot# h3x9t; tri lm/rl tib aug sz5 10mm; cat# 5546-a-501; lot# erfxn8a; tri rm/ll tib aug sz5 10mm; cat# 5546-a-502; lot# erfxp0a; triathlonctrfemconeaug sz 6r; cat# 5549-a-662; lot# l03k; triathlon cemented stem-12mm x 150mm; cat# 5560-s-312; lot# 0064179e; tri press-fit stem 16x150mm; cat# 5566-s-016; lot# 0071739a; it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: the reported device was not returned however photographs were provided for review.The photographs show recently explanted devices that are covered in blood/tissue and bone cement.Damage consistent with contact with explantation tooling is also visible.Nothing further remarkable is observed from the photographs.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description